# SDR AUS20020394

- Difficulty date: March 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5520 · Elevator Structure
- Part: Shim
- Part number: 692062212
- Condition: Corroded
- Location: Elevator
- Part time: 40,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT STABILISER ELEVATOR SHIM PLATE FITTINGS CORRODED AT COUNTERWEIGHT ATTACHMENT POINT. CPCP - LEVEL 2 CORROSION.
